# SDR SCNA20250401089

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 33,763 hours, 11,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 789342: L1 GIRT BAR CLIPS LOOSE - - RESOLUTION:  L1 GIRT BAR RETAINER CLIPS ADJUSTED REF AMM 25-66-01 OK FOR SERVICE
